Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    6
  • views
    4731

Day 17

holliewood

167 views

Day 17

All of my side effects have gone away, except for my chapped lips! But they aren't chapped very badly! So that's good :D I don't even feel like I am on Accutane anymore! Hopefully next month my derm will up my dosage! I think I am experiencing my IB... but I'm not sure. My face looks worse than normal :D

I did the spray tan! The magic tan to be exact :D It looked good! It didn't come off weird, like I thought it would. I just very lightly exfoliated when I would take showers and I moisturized every day. It feels good being tan! I feel better about myself. For now :D

I will write again soon! Everything has pretty much been the same, so there's nothing to write about! :dance: And as always, thanks for any replies! :D :D :D



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×